# SDR MASA2010033100278

- Difficulty date: March 31, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 18,553 hours, 12,651 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT OPEN AFT CARGO DOOR.  OPENED DOOR, OPS CHECK GOOD.
